| Model Number |
159001 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with panel connection lost.No patient involvement.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) the report contains also the investigation outcome.According to the complaint description, the device alarmed with panel connection lost.It is important to emphasize that no patient was involved at the time the alarm occurred.The root cause was identified as a defective ip esm, which was subsequently replaced.Following the replacement, the device functioned as intended.Hamilton medical considers this case as closed.